Welcome to AmericanCPR.com!

Image of Google+ icon signifying a link to Google+ page Image of Twitter icon signifying a link to Twitter page Image of YouTube icon signifying a link to YouTube page Image of Facebook icon signifying a link to Facebook page

Cold Relief Tablets - No PSE - 100 Per Box - Medi-First

More Views

Cold Relief Tablets - No PSE - 100 Per Box - Medi-First
$7.99
  • Buy 10 for $7.83 each and save 45%
  • Buy 25 for $6.83 each and save 52%
  • Buy 50 for $6.63 each and save 53%
  • Buy 100 for $6.43 each and save 55%
  • Buy 500 for $6.03 each and save 58%
Description

Details

Cold Relief - No PSE - 50 2-Packs - 100 Tablets Per Dispenser Box

Our pseudoephedrine-free cold and cough tablets offer temporary relief from nasal congestion, fever, sore throat, headache, coughing and minor aches associated with flu and the common cold. Active ingredients: Acetaminophen 325 mg, Guiafenesin 200 mg, Phenylephrine 5 mg.; Dextromethorphan 15 mg.

Note: The above is the Manufacturer description, however, we think it is helpful to advise that these are packaged as 50 two-packs, this is the industry standard description & packaging as the recommended dosage is 2 tablets, so they are packaged in convenient single dose packs (50 x 2 = 100 tablets).

Additional Information

Additional Information

Discontinued No
Manufacturer Medique
Brand Medi-First
SKU 2108100
MPN 82233
UPC Code 092265084420
Comparable / Alternate SKUs 2108100, H442-PH, H-442-PH, 1492, 1486, H438-PH, 2125, 82233
Actual Weight (lbs) .23
Length (inches) 3.75
Height (inches) 3.63
Width / Depth (inches) 3
Case Length (inches) 12
Case Width (inches) 12
Case Quantity 12
Case Weight (lbs) 3.4
HAZMAT No
Product Condition New

Cold Relief Tablets - No PSE - 100 Per Box - Medi-First.

SKU:2108100

  • Price:$7.99

There are no product questions yet.

Ask Your Question

  • Reload captcha

* Required Fields